# SDR GLBA20090409G

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 26,747 hours, 33,974 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Nr 2 Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE RT ENGINE NR 2 PROPELLER VIOLENTLY CYCLES IN AND OUT OF FEATHER. PROPS WERE FULL FWD, IDLE SLOWLY INCREASING, CAUSED YAWING AT 1500 FT ON APPROACH. MX CLEANED POWER LEVER AUTOFEATHER MICROSWITCHES AND PERFORMED OPSL CHECK OF AUTOFEATHER SYSTEM IAW MM 61-21-00. ALL CHECKS WERE GOOD.
